# SDR CALA2017031700644

- Difficulty date: March 17, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 62,503 hours, 25,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY FOUND INOPERATIVE.  REPLACED THE BATTERY PACK IAW AMM 33-5 1-38-000-002A,  AND 33-51-38-400-002A, OPS CHECKED GOOD.
